# SDR 96ZZZX4220

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N309FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5306
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 60137003162
- Condition: Chafe/Burned
- Location: Pylon Rt Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB A604-27-002, THE RT LOWER PYLON PANEL HEAT SHIELD HAD EVIDENCE OF ELECTRICAL SHORT DAMAGE.  UPON FURTHER INVESTIGATION, RT ENGINE GENERATOR WIRE HARNESS WAS FOUND NEARLY SEVERED FROM CHAFING ON THE HEAT SHIELD.  THE CLAMP SECURING THE WIRE HARNESS WAS ROTATED FORCING THE HARNESS INTO THE EDGE OF THE HEAT SHIELD.  THE WIRE HARNESS AND HEAT SHIELD WERE REPLACED AND THE SECURING CLAMP WAS ROTATED 45 DEGREES TO CLEAR THE HEAT SHIELD.
